# SDR EIAA980198

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Part number: WW148
- Condition: Loose
- Location: Rt Water Sep
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO BOISE, AIRCRAFT WAS PRESSURIZED ON GROUND.  PROBLEM WAS FOUND TO BE A DUCT DISCONNECTED AT RT WATER SEPARATER.  FOUND CLAMP OFF DUCT ON OUTLET SIDE OF RT WATER SEPARATER.  REINSTALLED CLAMP.  OP'S CHECK AND LEAK CHECK GOOD.  (M)
